# SDR AALA202508040608

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 41,638 hours, 23,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 PASS/CREW DOOR IS SHOWING DISARMED ON FLIGHT ATTENDANTS PANEL WHEN THE EMERGENCY HANDLE IS IN THE ARMED POSITION. MAINTENANCE ADJUSTED GIRT ASSEMBLY FOLD TO CORRECT POSITION PER AMM 25-62-44. R1 DOOR ARM HANDLE OPERATES NORMAL AND ALL ARMED/DISARMED INDICATIONS ARE GOOD
